# SDR MWEA96309

- Difficulty date: July 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N501ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47132
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Stringers
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, LOWER STRINGERS 5, 6 WERE FOUND CRACKED AT STATION XHS 50 IN LT HORIZ STAB.  REPAIRED THE CRACKED STRINGERS IAW SRM 55-02, FIG 16.
